# SDR AALA202401058496

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 34,893 hours, 7,101 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT SEAT ROWS 21C AND 22C INOPERATIVE. MAINTENANCE FOUND WIRES ON CONNECTOR 7260VC14-A BROKEN, SPLICED WIRES AND ROUTED IN SLEEVE. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
